2017
Том 69
№ 9

All Issues

Asymptotic decomposition of differential systems with a small parameter in the representation space of a finite-dimensional Lie group

Lopatin A. K.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 39 (1987), no. 1, pp 46-52.

Citation Example: Lopatin A. K. Asymptotic decomposition of differential systems with a small parameter in the representation space of a finite-dimensional Lie group  // Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 56–64.

Full text